# SDR DXTA2010043004080

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 750
- Aircraft serial: 7500032
- Aircraft time: 10,640 hours, 6,699 cycles
- Engine: Allsn AE3007A
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Dislodged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF - WHILE CLIMBING IN MODERATE TURBULENCE - FELT A THUD, HEARD A POP AND GOT AN AMBER 'NOSE DOOR OPEN R' EICAS MESSAGE. AFTER LANDING, FOUND THE FWD LATCH ON THE RT NOSE DOOR HAD POPPED OPEN IN FLIGHT. LATCH MAY NEED ADJUSTMENT.  R & R RT FWD NOSE DOOR LATCH ASSYS PN 9914343-17 & PN 9914343-19. ADJUSTED AS REQUIRED. OPS CHECKED GOOD. IAW MM CHAP 52-40-01 & 52-70-00.
